# SDR DALA13040709206

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET ARE, BS 344 - 360, LBL 11, FLOOR SUPPORT INTERCOSTAL IS CRACKED AT NUTPLATE HOLE.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 141A5400.
